| Model Number |
H7493926028270 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/03/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the stent delivery system (sds) was returned for analysis.A visual examination of the crimped stent found that stent struts on proximal row 4 were lifted and damaged.The undamaged distal section of the crimped stent od (outer diameter) was measured and was within the maximum crimped stent profile measurement.The distal edge of the bumper tip of the device showed signs of slight damage.This type of damage is consistent with excessive force being applied to the delivery system.The balloon body was reviewed and no issues were noted with the overall balloon.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination found multiple kinks along the hypotube shaft of the device.This type of damage is consistent with excessive force being applied to the delivery system.A visual and tactile examination of the outer and mid-shaft section found no issues with the shaft polymer extrusion.The bi-component bond showed no signs of damage or strain.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the left circumflex artery (lcx).After pre-dilatation was performed, a 2.75 x 28 synergy ii drug-eluting stent was advanced but failed to cross the lesion.The device was removed from the patient's body and the stent struts were noted to be damaged and crumpled.The procedure was completed with another 2.75 x 28 synergy ii drug-eluting stent.No patient complications were reported and the patient's status was fine.